# SDR CA100510004

- Difficulty date: May 2, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,613 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 14924HT
- Condition: Failed
- Location: Engine
- Part time: 53 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE STARTER BENDIX DRIVE WOULD STICK OUT AND GET STUCK ON RT WING GEAR AND WOULD NOT RETRACT.  THE STARTER WOULD NOT TURN ENGINE OVER.
